MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE FISHER AND PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER, PRODUCT CODE: BTT

FISHER & PAYKEL HEALTHCARE FISHER AND PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER, PRODUCT CODE: BTT
Model Number MR850AEA
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Section g4: the mr850aea respiratory humidifier is not sold in the usa but is similar to a product which is sold in the usa.The 510(k) for that product is k110019.Section d9: device was received at fisher & paykel healthcare new zealand on 06/17/2025.Method: the subject mr850 respiratory humidifier was received at our fisher & paykel (f&p) regional office in china where it was inspected by trained f&p service technician.Our investigation is based on the information provided by the f&p service technician, information by the customer, previous investigations of similar complaints, and our knowledge of the product.Results: performance testing of the subject mr850 respiratory humidifier confirmed that no sound was generated from the speaker.Conclusion: the root cause of the speaker fault was not determined.The mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.
 
Event or Problem Description
A distributor on behalf of a healthcare facility in china reported that the audible alarm of a mr850 respiratory humidifier was not functioning.There was no reported patient involvement.

Brand Name
FISHER AND PAYKEL HEALTHCARE
Common Device Name
RESPIRATORY HUMIDIFIER, PRODUCT CODE: BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key22652675
Report Number9611451-2025-00698
Device Sequence Number18333587
Product Code BTT
UDI-Device Identifier09420012407177
UDI-Public(01)09420012407177(10)2102524544(11)230221
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850AEA
Device Catalogue NumberMR850AEA
Device Lot Number2102524544
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown